MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 1.4 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 0.2 MI; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 1.4 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 0.2 MI; STOPCOCK, I.V. SET
Catalog Number MC33928
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
An incident involving 7" (18 cm) appx 1.4 ml, smallbore quadfuse ext set w/4 microclave® clear, 0.2 micron filter, 3 check valves, 4 clamps, rotating luer reported that 4-way connector was leaking at filter and standard concentration tubing leaking at filter (antiarrhythmic drugs line).There was unknown patient involvement and unknown harm/adverse event reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.Additional contact information: (b)(6).(b)(6) hospital.
 
Additional Manufacturer Narrative
D9 - device available for evaluation: no additional information in b5.
 
Event or Problem Description
Additional information received stating that there was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.A device history review could not be completed due to the unknown lot number.

Brand Name
7" (18 CM) APPX 1.4 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 0.2 MI
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23566260
Report Number9617594-2025-02172
Device Sequence Number10120599
Product Code FMG
UDI-Device Identifier00887709072220
UDI-Public00887709072220
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33928
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/16/2025
12/19/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/18/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AADS LINE, UNK MFR.
Patient SexUnknown